Matrix models and black holes

Das, Sumit R. (1993) Matrix models and black holes Modern Physics Letters A, 8 (1). pp. 69-78. ISSN 0217-7323

Full text not available from this repository.

Official URL:

Related URL:


We show that an integral transform of the fluctuations of the collective field of the d=1 matrix model satisfy the same linearized equation as that of the massless "tachyon" in the black hole background of the two-dimensional critical string. This suggests that the d=1 matrix model may provide a non-perturbative description of black holes in two-dimensional string theory.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Co Pte Ltd.
ID Code:8768
Deposited On:28 Oct 2010 06:23
Last Modified:31 May 2011 05:33

Repository Staff Only: item control page